MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE ECLIPSE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE ECLIPSE 23X1-1/2 RB TW; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303304
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr with device evaluation.As no physical sample, valid part number or lot number was provided for evaluation by our quality engineer team.A complete investigation could not be performed.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product, we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification, as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
Material#: 303304, batch#: unknown.It was reported, by the customer.That the needle was used for im injection, for the ventrogluteal site of the patient receiving whinro medication.A leak was noted, on the connecting port.The needle was screwed tight, prior to administration.After the leak, the needle was changed.And no leak was noted, on the new needle level of harm: no apparent harm reached patient/person, inconvenient.

Brand Name
NEEDLE ECLIPSE 23X1-1/2 RB TW
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20727195
Report Number2243072-2024-01140
Device Sequence Number8304645
Product Code FMI
UDI-Device Identifier00382903033041
UDI-Public(01)00382903033041
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303304
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown